# SDR CA090210014

- Difficulty date: January 20, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 39,587 hours
- Engine: Pwa PW120A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: SELOC8J
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIREP NR 1 ENGINE FUEL FLOW INDICATOR ANALOG FLICKERING FOR APPROX 1 HOUR, WITH DIGITAL READ OUT SHOWING STEADY INDICATION.  ACTION, FUEL FLOW GAUGE REPLACED WITH NEW.  STRIP REPORT FROM SHOP, "FINDINGS: POINTER AND FDR OUTPUTS OSCILLATING, WORK PERFORMED.  REPAIRED CRACKED SOLDER JOINTS ON IC, REF DIGITAL PC BOARD ASSEMBLY.  FINAL TESTS, RE-CERTIFIED AND RETURNED TO SERVICE.
